MEDOS INTERNATIONAL SARL 4.5MM HEALIX ADVANCE¿ BR ANCHOR WITH PERMATAPE¿ SUTURE, BLUE; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Back to Search Results |
| Model Number |
222359 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
04/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by a healthcare professional in switzerland that during a rotator cuff repair procedure on (b)(6) 2023, a 4.5mm healix advance¿ br anchor with permatape¿ suture, blue device was used.According to the report, when the suture was pulled out through the cannula, and placed into a lateral anchor (hasp), the suture was ripped out of the anchor.It was reported that the surgeon did not pull strongly, the suture just came out.It was reported that the anchor remained in the patient and the surgeon decided not to take it out, since she did not want to create any fragments.Another like device was used to complete the procedure with a delay of five minutes.There were no adverse patient consequences reported.No additional information was provided.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the product was returned to mitek for evaluation.Mitek then conducted visual inspection of device received.Upon visual inspection, the anchor was not received for evaluation due to it was implanted.No anomalies were found in the tip of the shaft and a little piece of the suture was breakage and frayed on different parts.A manufacturing record evaluation was performed for the finished device lot number: 7l20764, and no nonconformances were identified.As part of depuy synthes mitek quality process all devices are manufactured, inspected, and released to approved specifications.The possible root cause for the reported failure can be attributed to procedural variables, such handling of the device or product interaction during procedure; as per technique document, it is necessary to follow the suture technique employing permacord or permatape suture.Include a utility shuttle suture to facilitate simultaneous passing of multiple suture tails for a knotless bridging technique.Retrieve anterior permatape sutures to the lateral portal and load both tails into the loop of the utility suture.Pull the utility suture tail to shuttles multiples sutures through a single point.Knot tying option.Permatape suture may be used in a traditional suture bridge configuration by passing the suture in a mattress configuration and securing it with static knots.The utility shuttle is unused with this option.Sliding knots are not recommended when tying permatape suture.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.